# SDR SWIA971371

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120207
- Engine: Pwa PW118A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Condition: Inop
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MIDDLE WING DEICE BOOT INOP.  RETURNED TO SFO.  INSTALLED SERVICEABLE PRESSURE SWITCH.
